# SDR CALA9701689

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK OUT OF FORWARD FASTENER HOLE TO EDGE IN FLOORBEAM AT BS 940, LBL 59.  A REPAIR WAS PERFORMED IAW JA5310-0185301001 AND REPAIR DOCUMENT M AND E NR 07-5310-1-0143.
